Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 628, NWS Norman, OK

November 7, 20114 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Nov 7, 2011, 10:59 PM CST for 4 counties in Oklahoma. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 7, 2011, 10:59 PM CST (04:59 UTC)
Expired
Nov 8, 2011, 12:00 AM CST
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, McClain County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 3 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 7, 11:00 PM CSTTSTM WND DMG2 Nw Norman, OKDAMAGE REPORTED TO HANGARS AND PLANES AT MAX WESTHEIMER AIRPORT. TIME ESTIMATED FROM RADAR.
Nov 7, 11:06 PM CSTTSTM WND GST 70Norman, OK12TH AVE NE AND TECUMSEH RD
Nov 8, 12:00 AM CSTTSTM WND DMG2 Nw Norman, OKDAMAGE REPORTED TO HANGARS AND PLANES AT MAX WESTHEIMER AIRPORT. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 7, 8:28 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
3.0
Supercell composite
12.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS54 KOUN 080459
SVROUN
OKC027-087-109-125-080600-
/O.NEW.KOUN.SV.W.0628.111108T0459Z-111108T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1059 PM CST MON NOV 7 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL MIDNIGHT CST

* AT 1058 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTHERN OKLAHOMA CITY TO
  6 MILES WEST OF NORMAN TO 13 MILES SOUTHWEST OF NORMAN TO 10 MILES
  SOUTHWEST OF NOBLE...MOVING NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE BETHEL ACRES...HARRAH...LAKE
  THUNDERBIRD...MCLOUD...MOORE...NEWALLA...NOBLE...NORMAN...PINK...
  SOUTHEASTERN OKLAHOMA CITY...STANLEY DRAPER LAKE AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3511 9743 3530 9762 3550 9714 3547 9714
      3546 9711 3523 9691
TIME...MOT...LOC 0458Z 233DEG 41KT 3536 9752 3522 9749
          3513 9757 3508 9749

$$


SMITH
1 follow-up statement
406 
WWUS54 KOUN 080508
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CST MON NOV 7 2011

OKC087-080518-
/O.CAN.KOUN.SV.W.0628.000000T0000Z-111108T0600Z/
MCCLAIN OK-
1108 PM CST MON NOV 7 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
MCCLAIN COUNTY...

LAT...LON 3512 9740 3514 9741 3516 9743 3536 9745
      3550 9714 3547 9714 3546 9711 3523 9691
TIME...MOT...LOC 0508Z 233DEG 41KT 3542 9740 3528 9737
          3519 9745 3514 9737

$$

OKC027-109-125-080600-
/O.CON.KOUN.SV.W.0628.000000T0000Z-111108T0600Z/
CLEVELAND OK-OKLAHOMA OK-POTTAWATOMIE OK-
1108 PM CST MON NOV 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR NORTHWESTERN POTTAWATOMIE...SOUTHEASTERN OKLAHOMA AND
NORTHEASTERN CLEVELAND COUNTIES...

AT 1108 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL OKLAHOMA CITY TO 
NORTHERN NORMAN TO NOBLE...MOVING NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE BETHEL ACRES...LAKE THUNDERBIRD...
  MCLOUD...NEWALLA...NOBLE...NORMAN...PINK...SOUTHEASTERN OKLAHOMA
  CITY...STANLEY DRAPER LAKE AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

WEAK...SHORT LIVED TORNADOES ARE POSSIBLE ALONG THE STORMS LEADING
EDGE. WIND SPEEDS WITH ANY TORNADO ARE NOT LIKELY TO GREATLY EXCEED
THOSE OF THE STRAIGHT LINE WINDS OF THE THUNDERSTORM.

&&

LAT...LON 3512 9740 3514 9741 3516 9743 3536 9745
      3550 9714 3547 9714 3546 9711 3523 9691
TIME...MOT...LOC 0508Z 233DEG 41KT 3542 9740 3528 9737
          3519 9745 3514 9737

$$


SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 9:52 PM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Nov 7, 9:52 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CST MON NOV 7 2011

.DISCUSSION...
WE ARE UPDATING THE FLASH FLOOD WATCH TO BE FARTHER SOUTH. NEW
NUMERICAL GUIDANCE AND RADAR TRENDS SHOW THE HEAVY RAIN SHIFTING
SLOWLY TOWARD THE SOUTHEAST TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 750 PM CST MON NOV 7 2011/

DISCUSSION...
WE ISSUED A FLASH FLOOD WATCH A SHORT TIME AGO...AND ARE NOW ALSO
MAKING SOME ADJUSTMENTS TO RAINFALL AND POP FORECASTS. THE BASIC
IDEA IS THAT WE EXPECT TRAINING ECHOES ALONG A STATIONARY FRONT THIS
EVENING...LEADING TO HEAVY RAINFALL AND THE POSSIBILITY OF FLASH
FLOODING. THE FRONT IS EXPECTED TO SHIFT SLIGHTLY TO THE NORTHWEST
OVERNIGHT AS A SURFACE WAVE MOVES FROM NEAR THE SOUTHWEST CORNER
OF OKLAHOMA NORTHEAST INTO CENTRAL OKLAHOMA. THIS SHOULD SIMILARLY
SHIFT THE HEAVIER RAINFALL NORTHWEST OVERNIGHT.

PREV DISCUSSION... /ISSUED 542 PM CST MON NOV 7 2011/

AVIATION...
A STATIONARY FRONT FROM NEAR KPNC TO KCSM WILL DRIFT NW TONIGHT AS
A SURFACE WAVE MOVES NE ALONG THE FRONT. AS THE ASSOCIATED UPPER
WAVE MOVES INTO THE PLAINS TOMORROW MORNING...A DRY SLOT WILL
BRING AN END TO MOST OF THE CONVECTION...FROM SW TO NE ACROSS OK/N
TX. OVERNIGHT...EXPECT WIDESPREAD IFR CONDITIONS...NUMEROUS
SHRA/TSRA...AND NO CLEAR ORGANIZATION OF THESE FEATURES. DUE TO
THE NATURE OF THE FORECAST CONVECTION...SOME TAF SITES WILL
PROBABLY SEE TSRA OFF-AND-ON FOR MOST OF THE NIGHT.

PREV DISCUSSION... /ISSUED 240 PM CST MON NOV 7 2011/

DISCUSSION...
CONTEMPLATED A FLASH FLOOD WATCH, BUT MOST OF THE AFTERNOON/EVENING
RAINS ARE EXPECTED TO BE IN WESTERN OKLAHOMA...OUTSIDE OF THE AREA
THAT RECEIVED HEAVY RAINFALL LAST NIGHT. NO WATCH WILL BE ISSUED
NOW. OTHERWISE, POPS WERE INCREASED TO LIKELY OR HIGHER IN AREAS
EAST OF I-35 FOR TUESDAY SINCE THE UPPER WAVE IS FORECAST TO MOVE
SLOWER THAN PREVIOUSLY FORECAST. WESTERN OKLAHOMA SHOULD CLEAR
EARLY TUESDAY WITH CENTRAL PARTS OF OKLAHOMA SUBJECT TO AN
EXPECTED SQUALL LINE LATE TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  60  64  37  57 /  90  40  10  10
HOBART OK         54  62  32  58 / 100  20   0   0
WICHITA FALLS TX  59  72  39  59 /  70  30  10  10
GAGE OK           44  49  29  55 /  60  20   0   0
PONCA CITY OK     58  63  35  54 / 100  60  10  10
DURANT OK         62  73  42  59 /  50  70  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 AM CST TUESDAY FOR OKZ018>020-022>029-
     033>036.

TX...NONE.
&&

23/02
Hazardous weather outlook, Nov 7, 9:50 PM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CST MON NOV 7 2011

OKZ004>048-050>052-TXZ083>090-081100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
950 PM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVERNIGHT ACROSS MUCH
OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS EAST OF A LINE FROM HOLLIS...TO WATONGA...TO
BLACKWELL...AND WEST OF A LINE FROM MARIETTA TO HOLDENVILLE.

TIMING...
SEVERE STORMS WILL BE MOST LIKELY FROM NOW THROUGH 4 AM.

IMPACTS...
DAMAGE TO VEHICLES AND BUILDINGS FROM HAIL...STRONG WINDS...AND
POSSIBLY TORNADOES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH ABOUT 4
AM.

DISCUSSION...
A VERY HUMID AIRMASS IS EXPECTED TO MAINTAIN ITSELF ACROSS ALL BUT
NORTHWEST OKLAHOMA. AN UPPER LEVEL TROUGH ARRIVING FROM THE WEST
WILL PROVIDE INCREASED ENERGY TO ALLOW STRONG AND SEVERE
THUNDERSTORMS TONIGHT. THE WIND PROFILE WILL BE FAVORABLE FOR
SUPERCELL THUNDERSTORMS. THERE IS A RISK OF TORNADOES WITH SOME OF
THE THUNDERSTORMS. MOST OF THE STORMS WILL MOVE TOWARD THE
NORTHEAST. BOW ECHOES WILL FORM OCCASIONALLY OVERNIGHT...WITH THE
ASSOCIATED RISK OF DAMAGING WINDS.

HEAVY RAIN WILL ALSO BE LIKELY...AND FLASH FLOODING IS
POSSIBLE...MAINLY ALONG A LINE FROM FAR SOUTHWEST OKLAHOMA TO
NORTH-CENTRAL OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY NOV 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL THIS EVENING AND OVERNIGHT MAY PRODUCE SOME FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THE CHANCE OF STRONG THUNDERSTORMS WILL LINGER INTO TUESDAY MORNING
OVER SOUTHEAST OKLAHOMA. DRY WEATHER IS THEN FORECAST FOR SEVERAL
DAYS UNTIL A CHANCE OF THUNDERSTORMS RETURNS ON SUNDAY.

OTHER HAZARDOUS WEATHER...
LIMITED FROST AND FREEZING TEMPERATURES MAY OCCUR THURSDAY AND
FRIDAY MORNINGS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

CMS

In the hours before

Local storm report, Nov 7, 8:35 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CST MON NOV 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     2 NNW PERKINS           36.00N 97.05W
11/07/2011  M66 MPH          PAYNE              OK   MESONET

&&

DEW
Local storm report, Nov 7, 8:41 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CST MON NOV 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     2 NNW PERKINS           36.00N 97.05W
11/07/2011  M81 MPH          PAYNE              OK   MESONET

&&

DEW
Special weather statement, Nov 7, 9:21 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
921 PM CST MON NOV 7 2011

OKZ019-020-024>026-028-029-080330-
CANADIAN OK-CLEVELAND OK-LINCOLN OK-LOGAN OK-MCCLAIN OK-OKLAHOMA OK-
PAYNE OK-
921 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
LINCOLN...LOGAN...MCCLAIN...OKLAHOMA AND PAYNE COUNTIES.

AT 919 PM CST...THE LEADING EDGE OF AN AREA OF STRONG THUNDERSTORMS
EXTENDED FROM CUSHING TO NORTH SIDES OF OKLAHOMA CITY TO UNION CITY.
THE STORMS WERE MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3622 9681 3616 9680 3617 9668 3571 9661
      3524 9766 3534 9767 3533 9771 3563 9784
      3626 9685
Local storm report, Nov 7, 9:31 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CST MON NOV 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             7 SSW FORT COBB         35.01N 98.49W
11/07/2011  E1.00 INCH       CADDO              OK   AMATEUR RADIO

&&

DW
Special weather statement, Nov 7, 9:31 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CST MON NOV 7 2011

OKZ023-035-037-038-TXZ085-080400-
CADDO OK-COMANCHE OK-KIOWA OK-TILLMAN OK-WILBARGER TX-
931 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE...KIOWA...
TILLMAN AND WILBARGER COUNTIES.

AT 931 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10
MILES NORTH OF WICHITA MOUNTAINS WILDLIFE REFUGE TO DAVIDSON...MOVING
NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3501 9851 3469 9859 3462 9863 3432 9873
      3412 9914 3448 9903 3452 9890 3493 9874
Special weather statement, Nov 7, 10:08 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1008 PM CST MON NOV 7 2011

OKZ023-024-027-038-080445-
CADDO OK-CANADIAN OK-COMANCHE OK-GRADY OK-
1008 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...COMANCHE
AND GRADY COUNTIES.

AT 1007 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES WEST OF MINCO TO SOUTHERN LAKE ELLSWORTH...MOVING EAST AT 30
MPH. TORRENTIAL RAINFALL AND STRONG WINDS CAN BE EXPECTED FROM THESE
STORMS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3539 9767 3483 9780 3473 9802 3474 9854
      3488 9832 3543 9809

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 6:12 PM CSTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Kiowa and 1 more63 min
Nov 7, 6:15 PM CSTSevere Thunderstorm WarningOUNGreer, Jackson45 min
Nov 7, 6:30 PM CSTAreal Flood AdvisoryOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more3 hr
Nov 7, 6:32 PM CSTAreal Flood AdvisoryOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more3 hr
Nov 7, 6:41 PM CSTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
Nov 7, 6:58 PM CSTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa47 min
Nov 7, 7:00 PM CSTFlash Flood WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more15 hr
Nov 7, 7:25 PM CSTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Tillman, Washita50 min
Nov 7, 8:16 PM CSTSevere Thunderstorm WarningOUNLincoln, Logan, Payne44 min
Nov 7, 8:22 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa53 min
Nov 7, 8:26 PM CSTSevere Thunderstorm WarningOUNTillman64 min
Nov 7, 8:44 PM CSTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman46 min
Nov 7, 9:13 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady47 min
Nov 7, 9:21 PM CSTSpecial Weather StatementOUNLincoln, Oklahoma, Payne9 min
Nov 7, 9:31 PM CSTSpecial Weather StatementOUNTillman29 min
Nov 7, 10:08 PM CSTSpecial Weather StatementOUNGrady37 min
Nov 7, 10:10 PM CSTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, Logan and 4 more3 hr
Nov 7, 10:47 PM CSTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma45 min
Nov 7, 11:03 PM CSTSpecial Weather StatementOUNStephens42 min
Nov 7, 11:14 PM CSTSpecial Weather StatementOUNJackson31 min
Nov 7, 11:20 PM CSTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole55 min
Nov 7, 11:29 PM CSTSpecial Weather StatementOUNStephens46 min
Nov 7, 11:54 PM CSTSpecial Weather StatementOUNGarvin, McClain36 min
Nov 8, 12:19 AM CSTSpecial Weather StatementOUNOkfuskee26 min
Nov 8, 12:30 AM CSTSpecial Weather StatementOUNJackson30 min
Nov 8, 1:16 AM CSTSpecial Weather StatementOUNStephens14 min
Nov 8, 1:25 AM CSTSpecial Weather StatementOUNJackson35 min
Nov 8, 1:55 AM CSTSpecial Weather StatementOUNGarvin35 min
Nov 8, 5:33 AM CSTSpecial Weather StatementOUNJefferson27 min
Nov 8, 6:29 AM CSTSpecial Weather StatementOUNLove46 min
Nov 8, 7:00 AM CSTSpecial Weather StatementOUNCarter, Johnston, Marshall45 min
Nov 8, 7:38 AM CSTSpecial Weather StatementOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc37 min
Nov 8, 7:48 AM CSTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more87 min
Nov 8, 9:19 AM CSTSpecial Weather StatementOUNAtoka, Bryan26 min
Nov 8, 9:35 AM CSTSpecial Weather StatementOUNAtoka10 min
Nov 8, 3:12 PM CSTRiver Flood WarningOUNLogan16 hr
Nov 8, 3:12 PM CSTRiver Flood WarningOUNLogan18 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.